Thyroid levels

Hi all just had bloods back ...Free T4 = 28.5.... TSH = 0.5 ...My Rheaumy said " your thyroid is all over the place " then dismissed it ( as not her concern ) reduced Levo down to 100mcg from 125mcg.......I have eye problems blurry vision and one eye noticibly larger than other ( shows up particularly in photos ) my Skin is awful dry / flaky. My hair has thinned dramatically. My energy level is 0 I'm so fatigued all the time...I cannot cope with even the slightest stress. I have Hashimotos, Hypermobility Syndrome, Fibromyalgia, Gout Uric Acid levels 439 / inflammatory arthritis, Osteoarthritis, my kidneys are not functioning well Creatinine 92 ( had kidney stones in past ) I cannot lose weight ( at least 3 stone overweight ) ...I'm falling apart any pointers please.

4 Replies

oldestnewest
  • I would advise not to reduce your medication (I am not medically qualified) but they only pay notice to your TSH.

    Adjusting doses according to the TSH alone (and not your symptoms if you felt very overdosed) is wrong and can rebound on us with even more/severe clinical symptoms. You might feel better with the addition of some T3 to your T4 or NDT You have a lot of clinical symptoms. I think you may be underdosed.

    Read first two q/answers in this link:-

    web.archive.org/web/2010112...

    Read the question dated December 18, 2003

    web.archive.org/web/2010112...

    web.archive.org/web/2010112...

  • Do you have an Endocrinologist looking after you? A good one - who knows what he/she is talking about? It sounds like you need someone to look into your many symptoms and to sort out the thyroid.

    Interesting that the 'Rheaumy' dismissed the thyroid aspect as not her concern, yet decided that she knew enough to reduce your meds!

    If you don't have an Endo currently, email louise.warvill@thyroiduk.org.uk for a list of sympathetic endo's.

    Hope you get some answers - your situation sounds desperate.

  • Hi thanks, no I'm not seeing Endo at moment. I should have mentioned I'm also stage 3 CKD ...slightly worri d as start on Allopurinol tomorrow and medicines and I do not get along...Allopurinol needs careful monitoring for adverse reactions. ...I have written to my GP asking him to refer me to Enocronologist who is thyroid experienced.

  • Romany make sure that any Endo you see is on Louise's list. With all your health issues I feel you really need someone who is fully knowledgeable about the thyroid. Sadly, not all Endo's are that helpful.

You may also like...